# SDR ORJA98288

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 2292AG
- Condition: Failed
- Location: Rt Exit Light
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - FORWARD RIGHT EMERGENCY LIGHT LOW INOP.  REPLACED FUSE AT FORWARD RIGHT EMERGENCY EXIT LIGHT.  OPS CHECK GOOD.  (M)
